# SDR AWXA200601363

- Difficulty date: July 21, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 65C267723
- Condition: Corroded
- Location: Zone 900
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT AFT FLOOR WEB BS 986-993 RBL 33-37 WL 208.  MAINTENANCE REMOVED AND REPLACED RT AFT FLOOR WEB BS 986-993-1016 RBL 33-37 WL 208 IAW B737-300 SRM 51-40-02-0G PARA 4B AND 7D, FIGS 8, 12.
